I experienced an infusion reaction with Paclitaxel not long ago. They attempted a rechallenge, in which I had a second reaction. The symptoms were the same: widespread skin flushing, blood pressure changes, and severe pulsating flank pain on both sides. They changed my chemotherapy to Abraxane, since they decided that the culprit was the Cremaphore in the Paclitaxel, and I did very well after that.
The question I have now is that I continue to have the pulsating bilateral flank pain, usually it is only a slight gnawing pain, but I have noticed that if I have exerted myself to the point that my heart is racing, or if I walk across a parking lot in the cold, and then sit down in my vehicle (or vice versa: walk from the parking lot and then sit down at my desk) I will experience the sudden racing of the heart and pulsating flank pain again. It's not as severe as on the infusion reaction days, but it is definitely something that would stop me in my tracks. I have mentioned this to my doc, but he has not seemed to think it is something to worry about. I don't agree. Any suggestions as to what this might be?
My concern is these doctors have a tendancy not to really listen to their patients. I would ask if he can not give you a diffinitive answer to do some diagnostic tests. It can only help. I also live by if it's longer than two weeks, I get it looked in to. Be the squeeeky wheel and get some oil!!! Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.